ANSWERS: 9
  • You might try seeing a nutritionist or naturopath... I'd start by avoiding food high in sodium and salt, and focus on natural diuretics: http://www.targetwoman.com/articles/natural-diuretic.html green tea, cucumber, cranberry juice
  • u can lay off the sodas they usually have an enormous amount of sodium
  • Have you been to a cardiologist or pulmonologist..Sometimes the heart can make you hold copious amounts of fliud. If it isn't beating the way it should, water accumulates in the lungs and elsewhere. Sodium, of course makes this worse.. Hope your better soon:)
  • I too have this problem with sodium. I don't tolerate salt at all anymore after having been put on lisinopril for HBP. After taking Corgard for almost 25 years, the insurance company would pay for it. Now after trying about 5 different kinds of drug, (of which I can not tolerate) am back to taking corgard. Now my system is so messed up and can not seem to get it straighten out. My muscles ache all the time and nerves seem to be shot. Don't know what I can take as far a supplements to help. Am so tired of not eating anything with any sodium. Limits me. Am using a lot of herbs and natural seasonings.
  • Chiming in a bit late in the thread here, but I'd love to know more about what you have found to cause your intolerance. I have been sensitive to sodium for some time, but increasingly (and for several years now) I cannot eat anything with even the smallest amount of salt without feeling some negative effects, e.g. a lot of H2O retention, and/or getting a migraine. My doctor has run blood tests and not found anything conclusive, but something definitely feels out of balance internally, and getting more severe. I'd love any feedback on your Hypothyroidism or whatever else it might have been. Feel free to send reply to me personally: blupoppyz at yahoo.com. Many thanks in advance!
  • Drink less
  • never heard of it, maybe you should get a second opinion
  • i have that problem if i eat too much salt, try eating less of it
  • maybe you should take some water pills and go see your doctor about it

Copyright 2020, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy